MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML LATEX UM SNAP

Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML LATEX UM SNAP
Catalog Number URO175216
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred during q2 2023 ((b)(6) 2023).The account reported that two uro175216 water-filled syringes experienced syringe tip breakage during use.The affected devices were associated with lot numbers 22kbc616 and 23bbd534.The customer reported that the syringe tips broke off during use, requiring use of an alternate syringe to complete the procedure.No patient harm was reported, and no medical intervention was required.Samples were reported as available and were returned for evaluation.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during q2 2023 ((b)(6) 2023).Associated tray lot numbers are 22kbc616 and 23bbd534.Two uro175216 snap secure 1-layer foley catheter trays, latex, urine meter, 16 fr, 10 ml were returned for evaluation following reports that the water syringe tip broke off during use.Medline quality received both returned products in their original packaging and used condition.Visual inspection and functional evaluation of the syringe components confirmed the reported defect.Examination of the returned samples identified broken syringe sample ports/tips, confirming the reported failure mode.Based on the complaint details and sample evaluation, the reported issue was confirmed.Investigation determined that this failure mode was a known issue associated with scar-00258.The identified root cause was physical weakness at the junction between the syringe tip and syringe barrel, which could result in breakage of the syringe tip during use.The manufacturing facility was notified of the issue, and the event was incorporated into ongoing corrective action and monitoring activities.A retrospective review identified no additional complaints involving broken syringe tips for the associated lot numbers 22kbc616 and 23bbd534.Replacement product was issued to the customer as a follow-up action.Of the events summarized, 2 devices were returned for evaluation.The devices were labeled for single use, and no devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML LATEX UM SNAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50869565
Report Number1417592-2026-48883
Device Sequence Number9380259
Product Code OHR
UDI-Device Identifier40193489987394
UDI-Public40193489987394
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175216
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown